MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: unknown/not provided.There is no indication that the intraocular lens was implanted.If explanted, give date: unknown/not provided.There is no indication that the intraocular lens was implanted or explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported defective intraocular lens (iol).No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information provided indicated that the tech was trying to load the lens and the leg came out.She could not get it back into the device and the surgeon examined and wanted a new lens.No issues with the lens its self.Never implanted into patient.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records and related documents for the production order of the device were reviewed and no non-conformity reports, no discrepancies and no deviations for similar issues were found during the mrr (manufacturing record review).The units were manufactured and released according to specifications.A search in complaint system revealed that no additional complaint was received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11510487
Report Number2648035-2021-07413
Device Sequence Number4203758
Product Code HQL
UDI-Device Identifier05050474558359
UDI-Public(01)05050474558359(17)230504
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000245
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1